Self-Dual Primitives for Modal Logic.

A. Rose

Mathematische Annalen (1952/53)

  • Volume: 125, page 284-286
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Rose, A.. "Self-Dual Primitives for Modal Logic.." Mathematische Annalen 125 (1952/53): 284-286. <>.

author = {Rose, A.},
journal = {Mathematische Annalen},
keywords = {philosophy and foundations of mathematics},
pages = {284-286},
title = {Self-Dual Primitives for Modal Logic.},
url = {},
volume = {125},
year = {1952/53},

AU - Rose, A.
TI - Self-Dual Primitives for Modal Logic.
JO - Mathematische Annalen
PY - 1952/53
VL - 125
SP - 284
EP - 286
KW - philosophy and foundations of mathematics
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.